# SDR ERAA096627

- Difficulty date: May 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N168EH
- Make and model: Bell 412
- Aircraft time: 13,262 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105FM
- Part serial: A11611
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,695 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R BLADE HAS VOID AT OUTBOARD TIP, SKIN LIFTING.  SENT TO CTI FOR REPAIR.  INSPECTED PER 204-099-223 VOLUME X SECTION 1.1 AND 1.2 REV 1;  COMPLIED WITH ASB 412-00-106; REPAIRED SKIN DAMAGE AT TIP FWD EDGE ON BOTH SURFACES PER 212-64-10-002 AND 8110-38497; REPLACED BUFFER PADS 4 EA PER 212 CR&O 64-35; REFINISHED PER BPS 4488 AND FED-STD-595 STATIC BALANCED PER DPS 17M PARAGRAPH 3.6 AT TT 2695.4
